# SDR SWAA2012111509419

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 63,604 hours, 59,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 6974590
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT ANGLE CRACKED - I/B SIDE OF NR 3 FLAP TRACK FAIRING CUTOUT (MARKED).  REMOVED AND REPLACED LOWER SUPPORT ANGLE I/B SIDE NR 3 FLAP TRACK FAIRING PER SRM 51-40-02.
